# SDR AALA202502288983

- Difficulty date: November 28, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,581 hours, 29,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE REAR SPAR TOP SKIN PANEL #2 UPPER SURFACE BETWEEN RIBS 7 AND 8. REPAIRED SKIN PANEL PER EA 360704.
